Alert archive / Ohio / River Flood Warnings in 2014
River Flood Warning 26, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Apr 3, 2014, 3:46 PM EDT for Hancock County, Ohio. It took effect at Apr 4, 2014, 1:44 PM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 3, 2014, 3:46 PM EDT (19:46 UTC)
- In effect from
- Apr 4, 2014, 1:44 PM EDT
- Expired
- Apr 4, 2014, 11:52 AM EDT
- In force
- Issued by
- NWS Cleveland, OH
- Flood severity
- Moderate
County Hancock County, OH
The radar
The Cleveland radar (KCLE), 158 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Blanchard River at Findlay (FDYO1). The gauge peaked at 10.12 ft at Apr 4, 2014, 1:00 PM EDT.
- Action stage
- 9 ft
- Minor stage
- 12 ft
- Moderate stage
- 13.5 ft
- Major stage
- 14.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04189000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
730 WGUS41 KCLE 031946 FLWCLE BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 346 PM EDT THU APR 3 2014 ...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OHIO... BLANCHARD RIVER NEAR FINDLAY KILLBUCK CREEK NEAR KILLBUCK PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC063-040346- /O.NEW.KCLE.FL.W.0026.140404T1648Z-000000T0000Z/ /FDYO1.2.ER.140404T1648Z.140405T0600Z.000000T0000Z.NO/ 346 PM EDT THU APR 3 2014 THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLOOD WARNING FOR THE BLANCHARD RIVER NEAR FINDLAY * FROM FRIDAY AFTERNOON UNTIL FURTHER NOTICE * AT 3:00 PM THURSDAY THE STAGE WAS...3.3 FEET * MODERATE FLOODING IS FORECAST * FLOOD STAGE IS 11.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY FRIDAY AFTERNOON AND RISE TO NEAR 12.0 FEET BY EARLY SATURDAY MORNING. * AT 12.0 FEET...WATER IMPACTS RIVER STREET AND APPLE ALLEY ON THE WEST SIDE OF FINDLAY...BLANCHARD STREET BETWEEN SANDUSKY AND MAIN CROSS...AND SEVERAL STREETS SOUTH OF CLINTON COURT NEAR RIVERSIDE PARK. $$ OHC075-169-040346- /O.NEW.KCLE.FL.W.0027.140404T1500Z-000000T0000Z/ /KILO1.1.ER.140404T1500Z.140405T0600Z.000000T0000Z.NO/ 346 PM EDT THU APR 3 2014 THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLOOD WARNING FOR THE KILLBUCK CREEK NEAR KILLBUCK * FROM FRIDAY MORNING UNTIL FURTHER NOTICE * AT 3:00 PM THURSDAY THE STAGE WAS...11.7 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 15.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY FRIDAY MORNING AND RISE TO NEAR 15.9 FEET BY EARLY SATURDAY MORNING. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. * AT 16.0 FEET...LOW LYING AREAS WEST OF WATER STREET IN THE VILLAGE OF KILLBUCK ARE FLOODED. FLOODED ROADS INCLUDE COUNTY ROAD 621... STATE ROUTE 60 NORTH...AS WELL AS LOCAL LOW LYING ROADS. HOLMES COUNTY FAIRGROUNDS INUNDATED. $$
3 follow-up statements
390 WGUS81 KCLE 040257 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1057 PM EDT THU APR 3 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... BLANCHARD RIVER NEAR FINDLAY KILLBUCK CREEK NEAR KILLBUCK PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC063-041057- /O.EXT.KCLE.FL.W.0026.140404T1000Z-140406T0000Z/ /FDYO1.2.ER.140404T1000Z.140405T0000Z.140405T1800Z.NO/ 1057 PM EDT THU APR 3 2014 THE FLOOD WARNING CONTINUES FOR THE BLANCHARD RIVER NEAR FINDLAY. * FROM FRIDAY MORNING TO SATURDAY EVENING. * AT 10:00 PM THURSDAY THE STAGE WAS 7.7 FEET. * FLOOD STAGE IS 11.0 FEET. * MODERATE FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY MORNING AND RISE TO NEAR 13.2 FEET BY FRIDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY AFTERNOON. * AT 13.5 FEET...MAJOR FLOODING BLOCKING MARTIN LUTHER KING PARKWAY AND BLANCHARD AVENUE. SEVERAL OTHER LOW LYING ROADS FLOODED ALONG THE RIVER. TRAVEL IN AND OUT OF THE CITY BECOMES DIFFICULT. * AT 13.0 FEET...FLOODWATERS IMPACT EAST SANDUSKY STREET...MAIN CROSS STREET...BLANCHARD ROAD...CLINTON COURT...AND MANY OTHER STREETS NEAR THE BLANCHARD RIVER. BACKWATER WILL AFFECT RESIDENTS LIVING ALONG EAGLE AND LYE CREEKS. * AT 12.0 FEET...WATER IMPACTS RIVER STREET AND APPLE ALLEY ON THE WEST SIDE OF FINDLAY...BLANCHARD STREET BETWEEN SANDUSKY AND MAIN CROSS...AND SEVERAL STREETS SOUTH OF CLINTON COURT NEAR RIVERSIDE PARK. * AT 11.0 FEET...FLOODING IMPACTS AREAS NEAR RIVERSIDE PARK AND EAST MAIN CROSS STREET IN THE CITY OF FINDLAY. $$ OHC075-169-041057- /O.EXT.KCLE.FL.W.0027.140404T1708Z-000000T0000Z/ /KILO1.1.ER.140404T1708Z.140405T0600Z.000000T0000Z.NO/ 1057 PM EDT THU APR 3 2014 THE FLOOD WARNING CONTINUES FOR THE KILLBUCK CREEK NEAR KILLBUCK. * FROM FRIDAY AFTERNOON UNTIL FURTHER NOTICE. * AT 10:00 PM THURSDAY THE STAGE WAS 12.9 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY AFTERNOON AND RISE TO NEAR 15.7 FEET BY SATURDAY MORNING. * AT 16.0 FEET...LOW LYING AREAS WEST OF WATER STREET IN THE VILLAGE OF KILLBUCK ARE FLOODED. FLOODED ROADS INCLUDE COUNTY ROAD 621... STATE ROUTE 60 NORTH...AS WELL AS LOCAL LOW LYING ROADS. HOLMES COUNTY FAIRGROUNDS INUNDATED. * AT 15.0 FEET...SEVERAL LOW LYING ROADS IN HOLMES COUNTY INCLUDING COUNTY ROAD 1...TOWNSHIP ROAD 91...AND COUNTY ROAD 621 ARE FLOODED. $$
207 WGUS81 KCLE 040946 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 546 AM EDT FRI APR 4 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... PORTAGE RIVER AT WOODVILLE BLACK RIVER AT ELYRIA BLANCHARD RIVER NEAR FINDLAY MAUMEE RIVER NEAR GRAND RAPIDS MAUMEE RIVER AT WATERVILLE SCIOTO RIVER NEAR LARUE KILLBUCK CREEK NEAR KILLBUCK EAGLE CREEK ABOVE FINDLAY PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC123-143-173-041746- /O.CON.KCLE.FL.W.0030.140404T0936Z-000000T0000Z/ /WDVO1.1.ER.140404T0920Z.140405T1800Z.000000T0000Z.NO/ 546 AM EDT FRI APR 4 2014 THE FLOOD WARNING CONTINUES FOR THE PORTAGE RIVER AT WOODVILLE. * FROM EARLY THIS MORNING UNTIL FURTHER NOTICE. * AT 5:30 AM FRIDAY THE STAGE WAS 9.0 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL RISE TO NEAR 9.6 FEET BY SATURDAY AFTERNOON THEN BEGIN FALLING. * AT 9.0 FEET...THE RIVER INUNDATES LOWER PORTIONS OF TRAIL MARKER PARK. $$ OHC093-041746- /O.CON.KCLE.FL.W.0033.000000T0000Z-140405T0938Z/ /ELRO1.1.ER.140404T0704Z.140404T1750Z.140405T0338Z.NO/ 546 AM EDT FRI APR 4 2014 THE FLOOD WARNING CONTINUES FOR THE BLACK RIVER AT ELYRIA. * AT 5:00 AM FRIDAY THE STAGE WAS 9.9 FEET. * FLOOD STAGE IS 9.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL RISE TO NEAR 10.0 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT. * AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP. $$ OHC063-041746- /O.CON.KCLE.FL.W.0026.140404T1744Z-140406T0000Z/ /FDYO1.2.ER.140404T1744Z.140405T0000Z.140405T1800Z.NO/ 546 AM EDT FRI APR 4 2014 THE FLOOD WARNING CONTINUES FOR THE BLANCHARD RIVER NEAR FINDLAY. * FROM THIS AFTERNOON TO SATURDAY EVENING. * AT 5:00 AM FRIDAY THE STAGE WAS 9.6 FEET. * FLOOD STAGE IS 11.0 FEET. * MODERATE FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND RISE TO NEAR 12.7 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY AFTERNOON. * AT 12.0 FEET...WATER IMPACTS RIVER STREET AND APPLE ALLEY ON THE WEST SIDE OF FINDLAY...BLANCHARD STREET BETWEEN SANDUSKY AND MAIN CROSS...AND SEVERAL STREETS SOUTH OF CLINTON COURT NEAR RIVERSIDE PARK. * AT 11.0 FEET...FLOODING IMPACTS AREAS NEAR RIVERSIDE PARK AND EAST MAIN CROSS STREET IN THE CITY OF FINDLAY. $$ OHC095-173-041746- /O.CON.KCLE.FL.W.0028.140404T1952Z-000000T0000Z/ /GRRO1.2.ER.140404T1952Z.140406T0000Z.000000T0000Z.NO/ 546 AM EDT FRI APR 4 2014 THE FLOOD WARNING CONTINUES FOR THE MAUMEE RIVER NEAR GRAND RAPIDS. * FROM THIS AFTERNOON UNTIL FURTHER NOTICE. * AT 2:00 PM THURSDAY THE STAGE WAS 5.1 FEET. * FLOOD STAGE IS 15.0 FEET. * MODERATE FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND RISE TO NEAR 17.9 FEET BY SATURDAY EVENING. * AT 16.5 FEET...THURSTON STATE PARK FLOODED. LOW LYING LAND NEAR GRAND RAPIDS FLOODS. * AT 15.0 FEET...LOWLAND FLOODING NEAR THE TOWN OF GRAND RAPIDS AND SECONDARY ROADS. $$ OHC095-173-041746- /O.CON.KCLE.FL.W.0029.140404T1101Z-000000T0000Z/ /WTVO1.2.ER.140404T1101Z.140406T0600Z.000000T0000Z.NO/ 546 AM EDT FRI APR 4 2014 THE FLOOD WARNING CONTINUES FOR THE MAUMEE RIVER AT WATERVILLE. * UNTIL FURTHER NOTICE. * AT 5:00 AM FRIDAY THE STAGE WAS 8.7 FEET. * FLOOD STAGE IS 9.0 FEET. * MODERATE FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE THIS MORNING AND RISE TO NEAR 12.8 FEET BY EARLY SUNDAY MORNING. * AT 12.0 FEET...THE SIDE CUT METRO PARK IS INUNDATED. * AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER. $$ OHC101-041746- /O.CON.KCLE.FL.W.0031.140404T0936Z-000000T0000Z/ /LARO1.1.ER.140404T0834Z.140405T0600Z.000000T0000Z.NO/ 546 AM EDT FRI APR 4 2014 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER NEAR LARUE. * FROM EARLY THIS MORNING UNTIL FURTHER NOTICE. * AT 5:00 AM FRIDAY THE STAGE WAS 11.1 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL RISE TO NEAR 12.2 FEET BY SATURDAY MORNING THEN BEGIN FALLING. * AT 12.0 FEET...FLOODING OCCURS IN LOWLAND AREAS IN AND AROUND THE VILLAGE OF LARUE. ROUTE 37 AND PARTS OF VINE STREET INUNDATED. * AT 11.0 FEET...FLOODING OCCURS IN AGRICULTURAL AREAS NEAR THE RIVER. $$ OHC075-169-041746- /O.CON.KCLE.FL.W.0027.140404T1708Z-000000T0000Z/ /KILO1.1.ER.140404T1708Z.140405T0600Z.000000T0000Z.NO/ 546 AM EDT FRI APR 4 2014 THE FLOOD WARNING CONTINUES FOR THE KILLBUCK CREEK NEAR KILLBUCK. * FROM THIS AFTERNOON UNTIL FURTHER NOTICE. * AT 5:00 AM FRIDAY THE STAGE WAS 13.8 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND RISE TO NEAR 15.7 FEET BY SATURDAY MORNING. * AT 15.0 FEET...SEVERAL LOW LYING ROADS IN HOLMES COUNTY INCLUDING COUNTY ROAD 1...TOWNSHIP ROAD 91...AND COUNTY ROAD 621 ARE FLOODED. $$ OHC063-041745- /O.CON.KCLE.FL.W.0032.000000T0000Z-140404T2113Z/ /FECO1.1.ER.140404T0252Z.140404T1000Z.140404T1513Z.UU/ 546 AM EDT FRI APR 4 2014 THE FLOOD WARNING CONTINUES FOR THE EAGLE CREEK ABOVE FINDLAY. * AT 5:00 AM FRIDAY THE STAGE WAS 9.5 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE TO AROUND 9.6 FEET THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE AFTERNOON. * AT 9.0 FEET...EAGLE CREEK WILL OVERRUN ITS BANKS AND BEGIN TO INUNDATE PORTIONS OF FREMONT AND GRACELAND AVENUE. $$
060 WGUS81 KCLE 041552 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1152 AM EDT FRI APR 4 2014 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO... BLANCHARD RIVER NEAR FINDLAY PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC063-041622- /O.CAN.KCLE.FL.W.0026.000000T0000Z-140406T0000Z/ /FDYO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1152 AM EDT FRI APR 4 2014 THE FLOOD WARNING IS CANCELLED FOR THE BLANCHARD RIVER NEAR FINDLAY. * AT 11:00 AM FRIDAY THE STAGE WAS 10.1 FEET. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 10.3 FEET THIS AFTERNOON. * AT 10.0 FEET...WATER REACHES EAST MAIN CROSS STREET NEAR LYE CREEK. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Apr 3, 1:52 PM EDT, 1 hour 54 minutes earlier.
Area forecast discussion, Apr 3, 1:52 PM EDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 152 PM EDT THU APR 3 2014 .SYNOPSIS... LOW PRESSURE OVER KANSAS WILL MOVE NORTHEAST ACROSS MICHIGAN BY LATE FRIDAY. A WARM FRONT WILL MOVE NORTH OF THE AREA ON FRIDAY...THEN A COLD FRONT WILL SWEEP ACROSS THE AREA FRIDAY AFTERNOON. HIGH PRESSURE FROM THE PAINS STATE WILL CROSS THE LOWER GREAT LAKES ON SUNDAY. LOW PRESSURE FROM TEXAS WILL MOVE NORTHEAST ACROSS OHIO LATE MONDAY WITH A TRAILING COLD FRONT CROSSING THE AREA. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... THE COMPLEX OVER INDIANA WILL MOVE EAST THIS AFTERNOON. IT WILL OUTRUN THE BEST SUPPORT...CLOUD TOPS ARE ALREADY WARMING AND THE LIGHTNING IS DIMINISHING ACROSS NORTHERN INDIANA AND NORTHWEST OHIO...BUT THE MCV WILL TRANSLATE EAST AND THERE WILL BE A SOAKING RAIN ESPECIALLY ACROSS THE COUNTIES SOUTH OF THE TURNPIKE. MENTIONED THUNDER ACROSS ALL BUT THE EXTREME NE OH/NW PA COUNTIES. TEMPERATURES WILL NOT RISE ONCE THE RAIN DEVELOPS. NUDGED THE HOURLY TEMPERATURES DOWN AS THE RAIN BEGINS AND MANY AREAS ACROSS NE OH/NW PA WILL SEE TEMPERATURES DROP WITH THE RAIN AND EAST TO NORTHEAST WIND. THE MODELS ARE A LITTLE TOO WARM ALOFT AND IT WILL BE COLD IN TOLEDO UNTIL THE RAIN STOPS...WITH TEMPERATURES BARELY ABOVE FREEZING. THE GROUND IS NOT AS COLD AS IT WAS AND WITH THE HIGH SUN ANGLE THIS TIME OF YEAR THERE WOULD BE LITTLE DANGER OF ANY FREEZING RAIN. && .SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/... THERE WILL PROBABLY BE A LULL IN THE SHRA FOR A WHILE TONIGHT AS THE ENERGY WITH THE FIRST IMPULSE MOVES OFF TO THE ENE. THEN THE INCREASING LLVL JET BRINGING WARMER AND MORE MOIST AIR INTO THE AREA...INCREASED DYNAMICS AND THE APPROACH OF A COLD FRONT SHOULD LEAD TO SHRA AND TSRA BECOMING MORE NUMEROUS WEST TO EAST DURING THE LATTER PART OF THE NIGHT INTO FRI MORNING. THE COLD FRONT TRAILING THE LOW MOVING THRU MI WILL SWEEP ACROSS THE CWA FROM LATE FRI MORNING THRU FRI EVE. THERE APPEARS TO BE ENOUGH INSTABILITY AND WIND SHEAR FOR SOME STRONG TO POSSIBLY SEVERE STORMS TO OCCUR WITH THE PASSAGE OF THE COLD FRONT. FRI INTO FRI NIGHT LOOKS TO BE A WINDY PERIOD WITH WINDS GUSTING TO 40 MPH AT TIMES. MUCH OF THE RAIN LOOKS TO END WITH THE PASSAGE OF THE COLD FRONT BUT A SECONDARY COLD FRONT EARLY SAT ALONG WITH SOME WRAP MOISTURE WILL PROBABLY PRODUCE SOME RAIN AND SNOW SHOWERS AS TEMPS COOL WELL BELOW NORMAL AGAIN. THE MOST LIKELY AREA FOR THE SHOWERS WILL BE IN THE SNOWBELT. DUE TO THE EXPECTED LULL IN PRECIP TONIGHT...NOT SURE IF FLOODING WILL DEVELOP FRI INTO FRI NIGHT SO WOULD PREFER TO HOLD OFF ON A FLOOD WATCH. HIGH PRESSURE BUILDS IN SAT NIGHT SO THE SHRASN SHOULD END SAT EVE. THE INFLUENCE OF THE HIGH SHOULD PRODUCE DRY CONDITIONS UNTIL LATE SUN NIGHT WHEN ANOTHER LOW WILL QUICKLY MOVE OUT OF THE LWR MS VALLEY AND HEAD TOWARD THE AREA. USING AN AVERAGE OF THE MODELS INDICATES RAIN POSSIBLY SPREADING NE ACROSS AT LEAST THE SSW HALF OF THE AREA BY DAYBREAK MON. && .LONG TERM /MONDAY THROUGH WEDNESDAY/... LOW PRESSURE WILL BE MOVING INTO THE CENTRAL GREAT LAKES ON MONDAY WITH A PERIOD OF RAIN ANTICIPATED. CONTINUED THE LIKELY POPS FOR MONDAY WITH THEM LINGERING INTO MONDAY NIGHT ACROSS THE EAST. HIGH PRESSURE WILL RIDGE INTO THE REGION TUESDAY NIGHT BUT DO NOT WANT TO COMPLETELY YANK THE POPS INTO WEDNESDAY WITH THE UPPER LEVEL TROUGH AXIS STILL TO OUR WEST. THE WARMEST DAY OF THE LONG TERM WILL BE MONDAY WITH HIGHS AT MOST LOCATIONS INTO THE 50S. COOLER TUESDAY AND WEDNESDAY WITH HIGHS GENERALLY IN THE 40S...MAYBE SOME 30S FOR HIGHS CLOSER TO THE LAKE. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... RAIN WITH SCATTERED THUNDERSTORMS WILL CONTINUE TO SPREAD EAST ACROSS THE AREA THIS AFTERNOON. VISIBILITIES ARE OCCASIONALLY DROPPING TO IFR IN THE HEAVIER RAIN BAND AND RAIN MAY MIX WITH SNOW OR BRIEF FREEZING RAIN AT TOL THROUGH 21Z. CEILINGS ARE FALLING AS THE RAIN SPREADS EAST WITH ALL AREAS EXPECTED TO SEE IFR CEILINGS BY THIS EVENING EXCEPT AT ERI. IFR WILL CONTINUE UNTIL THE COLD FRONTAL PASSAGE ON FRIDAY...REACHING FDY AROUND 15Z AND CLE TOWARDS 17Z. THUNDERSTORMS MAY OCCUR ALONG/JUST AHEAD OF THE FRONT ON FRIDAY...FOLLOWED BY SOUTHWESTERLY WINDS GUSTING TO 30 KNOTS DURING THE AFTERNOON. .OUTLOOK...NON VFR POSSIBLE NE OH/NW PA INTO SATURDAY. IFR POSSIBLE ALL AREAS MONDAY AFTERNOON INTO TUESDAY. && .MARINE... LOW PRESSURE OVER THE SOUTHERN PLAINS WILL DEEPEN AS IT MOVES INTO THE WESTERN GREAT LAKES TONIGHT. THIS WILL CAUSE NORTHEAST TO EAST WINDS ON LAKE ERIE INTO EARLY FRIDAY MORNING. WINDS TO 25 KNOTS WILL CAUSE SIGNIFICANT ICE FLOES TO DEVELOP AS PIECES BREAK AWAY FROM THE ICE FIELD ACROSS THE EASTERN 2/3RDS OF THE LAKE. WINDS WILL SHIFT AROUND FROM SOUTHEAST TO SOUTHWEST ON FRIDAY AS THE LOW MOVES INTO ONTARIO ON FRIDAY EVENING. STRONGER COLD ADVECTION IN THE WAKE OF THE LOW WILL CAUSE SOUTHWEST TO WEST WINDS TO INCREASE TO AT LEAST 30 KNOTS. THE BETTER SURGE OF COLDER AIR WILL ARRIVE FRIDAY NIGHT AND COULD BOOST WINDS INTO LOW END GALES. WE THOUGHT ABOUT GOING WITH A GALE WATCH BUT WILL LET THE NEXT SHIFT TAKE A LOOK AT IT AND ISSUE IF NEEDED. HIGH PRESSURE WILL BUILD ACROSS THE LAKE SUNDAY. THE NEXT STORM SYSTEM WILL MOVE INTO THE CENTRAL GREAT LAKES ON MONDAY. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...KOSARIK NEAR TERM...KOSARIK SHORT TERM...ADAMS LONG TERM...MULLEN AVIATION...KEC MARINE...MULLEN
Hazardous weather outlook, Apr 3, 4:01 AM EDT, 11 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 401 AM EDT THU APR 3 2014 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-040815- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 401 AM EDT THU APR 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. LOCALLY HEAVY RAINFALL TODAY THROUGH FRIDAY MAY EVENTUALLY LEAD TO POSSIBLE FLOODING...ESPECIALLY ON FRIDAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A THREAT FOR SEVERE THUNDERSTORMS FRIDAY WITH LARGE HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BECOME NECESSARY. LEZ061-142>149-162>169-040815- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 401 AM EDT THU APR 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A STRONG COLD FRONT MAY LEAD TO MARGINAL GALE FORCE WINDS LATER FRIDAY AND FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Apr 3, 2:22 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
222 PM EDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM FREEZING RAIN TOLEDO-PT PLACE 41.72N 83.49W
04/03/2014 E0.00 INCH LUCAS OH SNOW SPOTTER
ICE COVERING TREE LIMBS AND POWER LINES.
&&
EVENT NUMBER CLE1401500
THOMPSONThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 12:44 PM EDT | Areal Flood Advisory | CLE | Hancock, Wood | 4 hr |
| Apr 3, 1:12 PM EDT | Areal Flood Advisory | CLE | Lucas, Marion, Seneca, Wyandot | 4 hr |
| Apr 3, 3:46 PM EDT | River Flood Warning | CLE | Holmes, Wayne | 61 hr |
| Apr 3, 4:02 PM EDT | Flood Watch | CLE | Ashland, Crawford, Cuyahoga, Erie, Hancock, Holmes and 19 more | 21 hr |
| Apr 3, 4:14 PM EDT | Gale Watch | CLE | 11 hr |
Nearby
River Flood Warnings in Ohio, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.